User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Muhle-Karbe, J., Pfaffel, O. and Stelzer, R. 
Title:
Option pricing in multivariate stochastic volatility models of OU type 
Abstract:
We present a multivariate stochastic volatility model with leverage, which is flexible enough to recapture the individual dynamics as well as the interdependencies between several assets while still being highly analytically tractable. First we derive the characteristic function and give conditions that ensure its analyticity and absolute integrability in some open complex strip around zero. Therefore we can use Fourier methods to compute the prices of multi-asset options efficiently....    »
 
Keywords:
multivariate stochastic volatility models, Ornstein-Uhlenbeck type processes, option pricing 
Journal title:
SIAM Journal on Financial Mathematics 
Year:
2012 
Journal volume:
Quarter:
1. Quartal 
Month:
Jan 
Journal issue:
Pages contribution:
66–94 
Reviewed:
nein 
Language:
en 
Notes:
See attachment (Calibration) 
Status:
Preprint / submitted 
Semester:
SS 11 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text